# SDR UALA2010082503133

- Difficulty date: August 24, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 36,914 hours, 8,185 cycles
- Engine: Pwa PW4084
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transducer
- Part number: PTX30080093
- Part serial: 1212817
- Condition: Faulty
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SYS STATUS MESSAGE DUE TO REPORT OF EICAS MESSAGE 'FLIGHT CONTROL SYS' WITH NO CORRELATED MESSAGES, EXERCISE FLT CONTROLS UTILIZING ALL 3 HYD SYS TO ATTEMPT TO CLEAR MESSAGE. REPLACED LT EDP PRESSURE TRANSDUCER AND RT WING HYD SHUTOFF VALVE AND RT HYD SYS PRESSURE TRANSDUCER. SYS CKS NORMAL.
